# SDR SCNA96081

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 385-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON FLOOR SUPPORT AROUND FASTENER HOLES AT BS 385-BS 420, RBL 14.  REMOVED CORROSION, FABRICATED AND INSTALLED FLOOR BEAM REPAIRS IN ACCORDANCE WITH B727 SRM 51-40-4.
